Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Itchiness, redness and localized thick skin after applying Katialis cream. What to do?

ahoj Good day! i applied katialis cream for treatment of pimples and it was resolved. Now, after 3 days application of katialis itchiness, redness, and localized thicker skin( seems like edematous) appeared. what im going to apply doctor because im really suffering for itchiness. and so do i applied in my arm pit just once as it is written and indicated for underarm odor, but then itchiness occured ...what creams im going to use? your response is highly appreciated. thank you
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  2749
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

It seems that you have a sensitive skin.
Since there is itchiness and edema at the sites where you applied the soap, you show discontinue the use of the cream.

Some people have skin more sensitive than others and different people react in different manner to different creams and ointments.

For the treatment of the acne (pimples) you need to visit a dermatologist. depending on the extent of problem an ointment and/ or oral medication will be prescribed.

Besides you should maintain good skin hygiene, wash face regularly with alight soap and use non-greasy moisturiser.

For the underarm odour, use a non-alcholic deoderant or a talcum powder.
But if you experience any irritation with the deoderant then its use should also be discontinued.

Thanks and take care
Dr Shailja P Wahal
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor